Previous |  Up |  Next

Article

References:
[1] C. Birkhoff: On the Structure of Abstract Algebras. Proc. Cambridge Phil. Soc. 31 (1935) 433-454. Zbl 0013.00105
[2] C. Birkhoff: Subdirect Unions in Universal Algebra. Bull. Amer. Math. Soc. 50 (1944) 764-768. DOI 10.1090/S0002-9904-1944-08235-9 | MR 0010542 | Zbl 0060.05809
[3] S. Burris H. P. Sankappanavar: A Course in Universal Algebra. Springer-Verlag, New York-Heidelberg-Berlin 1981. MR 0648287
[4] A. H. Clifford: Semigroups Admitting Relative Inverses. Annales of Mathematics, vol.42, No.4, 1941. MR 0005744 | Zbl 0063.00920
[5] A. H. Clifford: Bands of Semigroups. Proc. Amer. Math. Soc., 5, (499-504), 1954. DOI 10.1090/S0002-9939-1954-0062119-9 | MR 0062119 | Zbl 0055.25001
[6] E. Craczynska: On Regular Identites. Algebra Universalis, 17 (1983), 369-375. DOI 10.1007/BF01194544 | MR 0729944
[7] M. Hall: The Theory of Groups. The Macmillan Company, New York, 1959. MR 0103215 | Zbl 0084.02202
[8] R. John: On Classes of Algebras Definable by Regular Equations. Colloq. Math., 36 (1976), 17-21. MR 0424645 | Zbl 0355.08003
[9] B. Jónsson E. Nelson: Relatively Free Products in Regular Varieties. Algebra Universalis, 4 (1974), 14-19. DOI 10.1007/BF02485701 | MR 0360406
[10] H. Lakser R. Padmanabhan C. R. Platt: Subdirect decompositions of Plonka sum. Duke. Math. J., vol. 39, No 3 (1972), pp. 485-488. DOI 10.1215/S0012-7094-72-03954-3 | MR 0304281
[11] R. Padmanabhan: Regular identities in Lattices. Trans. Amer. Math. Soc., 158 (1971), 179-188. DOI 10.1090/S0002-9947-1971-0281661-3 | MR 0281661 | Zbl 0249.06005
[12] J. Plonka: On a Method of Construction of Abstract Algebras. Fund. Math., 61 (1967), 183-189. MR 0225701 | Zbl 0168.26701
[13] J. Plonka: On Equational Classes of Abstract Algebras Defined by Regular Equations. Fund. Math., 64 (1969), 241-247. MR 0244133 | Zbl 0187.28702
[14] J. Plonka: On Varieties of Algebras Defined by Identities of Some Speical Forms. Houston Journal of Mathematics, 14 (1988), 253-263. MR 0978732
[15] J. Plonka: On the Subdirect Product of Some Equational Classes of Algebras. Mathematische Nachrichten, 63 (1974), 303-305. DOI 10.1002/mana.3210630126 | MR 0360414 | Zbl 0289.08002
[16] J. Pionka: Biregular and Uniform Identities in Bisemilattices. Demonstratio Mathematica, Vol. XX, No 1-2, 1987, 95- 108.
[17] J. Plonka: On the Sum of a System of Disjoint Unary Algebra Corresponding to a Given Type. Bull. Acad. Polish. Sc., Vol. XXX, No 7-8, 1982. MR 0707740
[18] A. Tarski: Equational Logic and Equational Theories of Algebras in Contributions to Mathematical Logic. Colloquium, Hannover, 1966, Nort-Holland, Amsterdam, 1968, 275-288. MR 0237410
Partner of
EuDML logo